×

zbMATH — the first resource for mathematics

Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses. (English) Zbl 1152.34343
Summary: In this paper, by using the contraction principle and Gronwall-Bellman’s inequality, some sufficient conditions are obtained for checking the existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks (SICNNs) with impulse. Our results are essentially new. It is the first time that the existence of almost periodic solutions for the impulsive neural networks are obtained.

MSC:
34C27 Almost and pseudo-almost periodic solutions to ordinary differential equations
34A37 Ordinary differential equations with impulses
34D20 Stability of solutions to ordinary differential equations
37N25 Dynamical systems in biology
82C32 Neural nets applied to problems in time-dependent statistical mechanics
92B20 Neural networks for/in biological studies, artificial life and related topics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bouzerdoum, A.; Pinter, R.B., Shunting inhibitory cellular neural networks: derivation and stability analysis, IEEE trans circ syst - I: fundam theory appl, 40, 3, 215-221, (1993) · Zbl 0825.93681
[2] Chen, A.; Cao, J., Almost periodic solution of shunting inhibitory CNNs with delays, Phys lett A, 298, 161-170, (2002) · Zbl 0995.92003
[3] Huang, X.; Cao, J., Almost periodic solution of shunting inhibitory cellular neural networks with time-varying delay, Phys lett A, 314, 222-231, (2003) · Zbl 1052.82022
[4] Li, Y.; Liu, C.; Zhu, L., Global exponential stability of periodic solution for shunting inhibitory CNNs with delays, Phys lett A, 337, 40-54, (2005) · Zbl 1135.34338
[5] Xia YH, Cao J, Lin M. Existence and exponential stability of almost periodic solution for BAM neural networks with impulse, dynamics of continuous, discrete and impulsive systems A, DCDIS proceeding, vol. 3, 2005. p. 248-55.
[6] Cao, J.; Liang, J.; Lam, J., Exponential stability of high-order bidirectional associative memory neural networks with time delays, Physica D, 199, 3-4, 425-436, (2004) · Zbl 1071.93048
[7] Cao, J.; Lu, J., Adaptive synchronization of neural networks with or without time-varying delays, Chaos, 16, 013133, (2006), (6 pages) · Zbl 1144.37331
[8] Cao, J.; Chen, A.; Huang, X., Almost periodic attractor of delayed neural networks with variable coefficients, Phys lett A, 340, 1-4, 104-120, (2005) · Zbl 1145.37308
[9] Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations: periodic solutions and applications, (1993), Longman Harlow · Zbl 0793.34011
[10] Xia, Y.H.; Cao, J., Almost periodicity in an ecological mode with M-predators and N-preys by “pure-delay tpye” system, Nonlinear dynam, 39, 3, 275-304, (2005) · Zbl 1093.92061
[11] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[12] Xia YH, Cao J. Almost periodic solutions for an ecological model with infinite delays. Proc Edinburgh Math Soc, in press. · Zbl 1130.34044
[13] Samoilenko, A.M.; Perestyuk, N.A., Differential equations with impulses effect, (1987), Kiev Visca Skola, [in Russian]
[14] Liu, X.; Ballinger, G., Existence and continuability of solutions for differential equations with delays and state-dependent impulses, Nonlinear anal, 51, 633-647, (2002) · Zbl 1015.34069
[15] Liu, X.; Ballinger, G., Uniform asymptotic stability of impulsive delay differential equations, Comput math appl, 41, 903-915, (2001) · Zbl 0989.34061
[16] Yan, J.R.; Zhao, A.; Yan, W., Existence and global attractivity of periodic solution for an impulsive delay differential equation with allee effect, J math anal appl, 309, 489-504, (2005) · Zbl 1086.34066
[17] Shen, J.H., Global existence and uniqueness, oscillation and nonoscillation of impulsive delay differential equations, Acta math sinica, 40, 1, 53-59, (1997), [in Chinese] · Zbl 0881.34074
[18] Yan, J.R., Existence and global attractivity of positive periodic solution for an impulsive lasota – wazewska model, J math anal appl, 279, 111-120, (2003) · Zbl 1032.34077
[19] Xia YH, Cao J, Lin M. New results on the existence and uniqueness of almost periodic solutions for BAM neural networks with continuously distributed delays. Chaos, Solitons & Fractals, in press, doi:10.1016/j.chaos.2005.10.043.
[20] Li, Y.; Xing, W.; Lu, L., Existence and global exponential stability of periodic solution of a class of neural networks with impulses, Chaos, solitons & fractals, 27, 437-445, (2006) · Zbl 1084.68103
[21] Cao, J.; Li, P.; Wang, W., Global synchronization in arrays of delayed neural networks with constant and delayed coupling, Phys lett A, 353, 4, 318-325, (2006)
[22] Cao, J.; Li, X., Stability in delayed cohen – grossberg neural networks: LMI optimization approach, Physica D: nonlinear phenom, 212, 1-2, 54-65, (2005) · Zbl 1097.34053
[23] Xia YH. Positive periodic solutions for a neutral impulsive delayed Lotka-Volterra competition systems with the effect of toxic substance. Nonlinear Anal: RWA, in press, doi:10.1016/j.nonrwa.2005.07.002.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.